Alert archive / Montana / Flash Flood Warnings in 2025
Flash Flood Warning 3, NWS Great Falls, MT
NWS Great Falls, MT issued this flash flood warning at Jul 31, 2025, 7:26 PM MDT for Broadwater County, Lewis and Clark County, Montana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2025, 7:26 PM MDT (01:26 UTC)
- Expired
- Jul 31, 2025, 11:10 PM MDT
- In force
- 4 hr
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Great Falls radar (KTFX), 89 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.4 hours before the alert went out and 375 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 2741 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
440
WGUS55 KTFX 010126
FFWTFX
MTC007-049-010600-
/O.NEW.KTFX.FF.W.0003.250801T0126Z-250801T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Great Falls MT
726 PM MDT Thu Jul 31 2025
The National Weather Service in Great Falls has issued a
* Flash Flood Warning for...
The Horse Gulch burn scar in...
Northwestern Broadwater County in southwestern Montana...
Southeastern Lewis and Clark County in west central Montana...
* Until midnight MDT tonight.
* At 726 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Horse Gulch Burn Scar. The expected rainfall
rate is 2 inches in 1 hour. Flash flooding is ongoing or expected
to begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the Some drainage basins impacted include... The
debris flow can consist of rock, mud, vegetation and other loose
materials.
HAZARD...Flash flooding caused by thunderstorms in and around
the Horse Gulch Burn Scar.
SOURCE...Radar.
IMPACT...Flooding of areas in and around the Horse Gulch Burn
Scar.
* Some locations that will experience flash flooding include...
mainly rural areas of Northwestern Broadwater and Southeastern
Lewis and Clark Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life-threatening situation...
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 4670 11173 4670 11172 4671 11169 4673 11167
4672 11164 4671 11161 4670 11161 4669 11159
4668 11160 4666 11160 4665 11161 4665 11163
4665 11164 4667 11169 4667 11172 4666 11173
4668 11174 4669 11174
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
Ludwig1 follow-up statement
523
WGUS75 KTFX 010510
FFSTFX
Flash Flood Statement
National Weather Service Great Falls MT
1110 PM MDT Thu Jul 31 2025
MTC007-049-010520-
/O.CAN.KTFX.FF.W.0003.000000T0000Z-250801T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broadwater MT-Lewis and Clark MT-
1110 PM MDT Thu Jul 31 2025
...FLASH FLOOD WARNING FOR THE HORSE GULCH BURN SCAR IS CANCELLED
FOR NORTHWESTERN BROADWATER AND SOUTHEASTERN LEWIS AND CLARK
COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat, but stream levels may remain elevated. Please continue to
heed remaining road closures.
&&
LAT...LON 4670 11173 4670 11172 4671 11169 4673 11167
4672 11164 4671 11161 4670 11161 4669 11159
4668 11160 4666 11160 4665 11161 4665 11163
4665 11164 4667 11169 4667 11172 4666 11173
4668 11174 4669 11174
$$
LudwigWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:18 PM MDT, 5 hours 8 minutes earlier. Its key messages:
- Below normal temperatures will continue through the weekend thanks to an active and unsettled pattern over the Northern Rockies.
- Daily chances for showers and thunderstorms exists across most locations through the weekend, with the potential for locally heavy rainfall beneath slower moving thunderstorms through Saturday.
- A few thunderstorms through the evening hours tonight could produce damaging wind gusts and large hail, mainly along and south of the Montana Hwy 200 corridor.
Area forecast discussion, Jul 31, 2:18 PM MDT, 5 hours 8 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 218 PM MDT Thu Jul 31 2025 .KEY MESSAGES... - Below normal temperatures will continue through the weekend thanks to an active and unsettled pattern over the Northern Rockies. - Daily chances for showers and thunderstorms exists across most locations through the weekend, with the potential for locally heavy rainfall beneath slower moving thunderstorms through Saturday. - A few thunderstorms through the evening hours tonight could produce damaging wind gusts and large hail, mainly along and south of the Montana Hwy 200 corridor. && .DISCUSSION... - Meteorological Overview: Convective initiation was underway early this afternoon over the higher terrain of Southwest Montana, Northeast Idaho, and Northwest Wyoming thanks to differential heating and the approach of a upper level wave embedded within predominately southerly flow aloft. This wave, which was moving over Idaho, will lift north and over Southwest Montana through the remainder of the afternoon and North Central Montana through Friday morning. Areal coverage of showers and thunderstorms will continue to expand through the remainder of the afternoon hours along and south of the US Hwy 12 corridor, with a rather continuous line of shower and thunderstorms then lifting north into Central and North Central Montana, generally along and west of a Judith Gap to Shelby line, through the evening hours tonight. Additional shower and thunderstorm development is then likely during the late evening hours tonight/early morning hours on Friday east of the Judith Gap to Shelby line, with these showers and thunderstorms lingering through sunrise on Friday thanks to support from the nocturnal low level jet and subsequent orographic lift over the island ranges. - Moldan Daily chances for showers and thunderstorms will help regulate temperatures throughout the weekend and beginning of next week to near to slightly below normal. This limbo pattern of southwest flow aloft looks to continue well into next week, bringing daily chances for precipitation. Though, moisture does decrease a bit after Saturday, decreasing the heavy rainfall threat. Models hint towards the second half of next week, southwest flow aloft weakens to more of a zonal flow aloft pattern. However, it is uncertain if there is finally a lull in precipitation or if the active period continues. - Wilson - Forecast Confidence & Scenarios: Severe Thunderstorms Today : A marginal risk for severe thunderstorms exists along and southwest of a Harlowton, to Neihart, to Great Falls, to Dutton, to Heart Butte line; with a 5-15% chance for damaging winds and large hail (albeit across a smaller portion of Southwest and Central Montana). DCAPE values ranging from 1000 to nearly 1400J/kg, especially along and south of the I-90 corridor, will help to support isolated instances of damaging wind gusts in excess of 58 mph, especially beneath initially collapsing cores. Mid-level lapse rates between 7- 8 degrees C/km and CAPE ~1,500 J/kg will also help to support hail with thunderstorms; however, a lingering concern with respect to overall hail size remains to be the higher freezing levels around 10000ft, which would help to lead to some melting. - Moldan/Wilson Heavy Rainfall through Saturday : Hi-Res models continue to show the best coverage of showers and thunderstorms lifting north from Southwest and into portions of North Central Montana through the early evening hours tonight, with slow overall storm motions of between 15-25 mph. These slow storm motions combined with increase PWATS to in excess of 0.75" north of the I-90 corridor will help to set the stage for moderate to locally heavy rainfall, which could lead to localized flooding in poor drainage or urban areas and over recent burn scars. Primary concern with respect to flooding continues to be the Horse Gulch burn scar, where scattered convection in the region and lower overall flash flood guidance with respect to surrounding terrain will pose a threat for flash flooding and debris flow. For this reason a Flash Flood Watch remains in effect until midnight tonight. - Moldan/Wilson Friday, the bulk of thunderstorms look to be across the Continental Divide and North-Central MT plains. Models are struggling on the placement of the heavier precipitation amounts. Therefore I've held off on flood products for now. However, scattered convection and high PWATs will pose another threat for localized heavy rainfall. If the coverage of heavy rainfall increases, then a flood watch may be needed in the future. - Wilson && .AVIATION... 31/18Z TAF Period VFR conditions will prevail at all terminals during this TAF Period, outside of during any thunderstorms. The primarily concern will be showers and thunderstorms across North-central, Central, and Southwestern Montana this afternoon and evening. These showers and thunderstorms will produce heavy downpours, frequent lightning, small hail, and gusty, erratic winds. At the KCTB and KHVR terminals there is a 10 - 25% chance for showers and thunderstorms between 01/02Z and the end of the TAF Period. There will be periods of mountain obscuration during thunderstorms. -IG Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PRELIMINARY POINT TEMPS/POPS... GTF 86 58 85 58 / 20 40 30 50 CTB 80 56 78 57 / 10 20 40 80 HLN 85 58 82 58 / 40 70 60 40 BZN 86 50 86 51 / 40 20 50 20 WYS 81 40 78 39 / 30 20 20 20 DLN 84 48 81 48 / 30 20 60 20 HVR 85 59 84 60 / 10 20 20 60 LWT 78 54 80 53 / 20 40 40 60 && .TFX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for Big Belt, Bridger and Castle Mountains. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Jul 31, 6:40 PM MDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
640 PM MDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Landspout 8 ENE Townsend 46.37N 111.36W
07/31/2025 Broadwater MT Broadcast Media
Media passed along a photo of what appears
to be a landspout with defined circulation
at the ground. Location estimated.
&&
MLSpecial weather statement, Jul 31, 6:47 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Great Falls MT
647 PM MDT Thu Jul 31 2025
MTZ317-320-321-010115-
Little Belt and Highwood Mountains MT-
Big Belt, Bridger and Castle Mountains MT-Meagher County Valleys MT-
647 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEWIS AND CLARK...
NORTHERN BROADWATER...NORTHWESTERN MEAGHER AND SOUTH CENTRAL CASCADE
COUNTIES THROUGH 715 PM MDT...
At 646 PM MDT, Doppler radar was tracking a strong thunderstorm 27
miles northwest of White Sulphur Springs, moving northwest at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Lewis
and Clark, northern Broadwater, northwestern Meagher and south
central Cascade Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4683 11114 4667 11135 4691 11171 4711 11130
TIME...MOT...LOC 0046Z 135DEG 19KT 4682 11131
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
LudwigSpecial weather statement, Jul 31, 7:11 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Great Falls MT 711 PM MDT Thu Jul 31 2025 MTZ319-320-322-323-010215- Helena Valley MT-Elkhorn and Boulder Mountains MT- Big Belt, Bridger and Castle Mountains MT-Canyon Ferry Area MT- 711 PM MDT Thu Jul 31 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEWIS AND CLARK... NORTHWESTERN BROADWATER AND NORTHERN JEFFERSON COUNTIES THROUGH 815 PM MDT... At 710 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles east of East Helena, or 16 miles north of Townsend, moving northwest at 10 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Helena, East Helena, Winston, York, and Goose Bay. This storm may also impact the Horse Gulch Burn Scar. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4656 11146 4644 11165 4663 11207 4682 11164 TIME...MOT...LOC 0110Z 134DEG 7KT 4655 11162 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Ludwig
Special weather statement, Jul 31, 7:13 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Great Falls MT 713 PM MDT Thu Jul 31 2025 MTZ317-321-010215- Little Belt and Highwood Mountains MT-Meagher County Valleys MT- 713 PM MDT Thu Jul 31 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MEAGHER AND SOUTHEASTERN CASCADE COUNTIES THROUGH 815 PM MDT... At 713 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles northwest of White Sulphur Springs, moving north at 10 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Newlan Creek Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4658 11090 4665 11116 4697 11117 4693 11077 TIME...MOT...LOC 0113Z 187DEG 9KT 4671 11102 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Ludwig
Special weather statement, Jul 31, 7:17 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Great Falls MT
717 PM MDT Thu Jul 31 2025
MTZ305-310-311-010200-
Hill County MT-Western and Central Chouteau County MT-
Bears Paw Mountains and Southern Blaine MT-
717 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HILL AND
NORTHEASTERN CHOUTEAU COUNTIES THROUGH 800 PM MDT...
At 717 PM MDT, Doppler radar was tracking a strong thunderstorm over
Box Elder, or 12 miles north of Big Sandy, moving northeast at 10
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Box Elder, Azure, Sangrey, Boneau, Agency, and Laredo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4824 11009 4839 11020 4854 10986 4829 10969
TIME...MOT...LOC 0117Z 246DEG 7KT 4835 11004
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
WilsonLocal storm report, Jul 31, 7:20 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
720 PM MDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Hail 7 E Marysville 46.74N 112.16W
07/31/2025 E0.88 Inch Lewis and Clark MT Trained Spotter
&&
MLThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:07 PM MDT | Special Weather Statement | TFX | Hill | 23 min |
| Jul 31, 6:16 PM MDT | Special Weather Statement | TFX | Meagher | 29 min |
| Jul 31, 6:27 PM MDT | Special Weather Statement | TFX | Hill | 48 min |
| Jul 31, 6:47 PM MDT | Special Weather Statement | TFX | Cascade | 28 min |
| Jul 31, 7:11 PM MDT | Special Weather Statement | TFX | Broadwater | 64 min |
| Jul 31, 7:13 PM MDT | Special Weather Statement | TFX | Meagher | 62 min |
| Jul 31, 7:17 PM MDT | Special Weather Statement | TFX | Hill | 43 min |
| Jul 31, 7:22 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson, Lewis and Clark, Meagher | 53 min |
| Jul 31, 7:35 PM MDT | Special Weather Statement | TFX | Broadwater | 55 min |
| Jul 31, 7:42 PM MDT | Special Weather Statement | TFX | 48 min | |
| Jul 31, 8:07 PM MDT | Special Weather Statement | TFX | Cascade | 38 min |
| Jul 31, 8:12 PM MDT | Special Weather Statement | TFX | Cascade | 48 min |
| Jul 31, 8:18 PM MDT | Special Weather Statement | TFX | Chouteau | 42 min |
| Jul 31, 8:27 PM MDT | Special Weather Statement | TFX | Chouteau | 48 min |
| Jul 31, 8:50 PM MDT | Areal Flood Advisory | TFX | Chouteau | 4 hr |
| Jul 31, 9:00 PM MDT | Special Weather Statement | TFX | Chouteau | 45 min |
| Jul 31, 9:03 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 42 min |
| Jul 31, 9:13 PM MDT | Flash Flood Warning | TFX | Cascade, Chouteau | 3 hr |
| Jul 31, 9:18 PM MDT | Flash Flood Warning | TFX | Chouteau | 3 hr |
| Jul 31, 9:20 PM MDT | Areal Flood Advisory | TFX | Cascade, Teton | 3 hr |
| Jul 31, 9:21 PM MDT | Areal Flood Advisory | TFX | Chouteau | 4 hr |
| Jul 31, 9:30 PM MDT | Special Weather Statement | TFX | Teton | 45 min |
| Jul 31, 9:43 PM MDT | Special Weather Statement | TFX | Chouteau | 47 min |
| Jul 31, 9:48 PM MDT | Special Weather Statement | TFX | Liberty | 42 min |
| Jul 31, 9:48 PM MDT | Special Weather Statement | TFX | Cascade | 42 min |
| Jul 31, 10:01 PM MDT | Special Weather Statement | TFX | Teton | 44 min |
| Jul 31, 10:06 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 39 min |
| Jul 31, 10:09 PM MDT | Areal Flood Advisory | TFX | Chouteau | 4 hr |
| Jul 31, 10:21 PM MDT | Special Weather Statement | TFX | Liberty | 24 min |
| Jul 31, 10:45 PM MDT | Special Weather Statement | TFX | Liberty | 30 min |
| Aug 1, 1:30 AM MDT | Areal Flood Advisory | TFX | Blaine, Chouteau, Hill | 4 hr |
| Aug 1, 2:47 AM MDT | Special Weather Statement | TFX | Blaine | 43 min |
| Aug 1, 3:07 AM MDT | Flood Watch | TFX | Blaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 7 more | 23 hr |
| Aug 1, 3:32 AM MDT | Special Weather Statement | TFX | Blaine | 28 min |
| Aug 1, 4:07 AM MDT | Special Weather Statement | TFX | Blaine | 38 min |
| Aug 1, 9:16 AM MDT | Areal Flood Advisory | TFX | Blaine | 2 hr |
| Aug 1, 11:28 AM MDT | Areal Flood Advisory | TFX | Blaine | 7 hr |
| Aug 1, 2:31 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 44 min |
| Aug 1, 3:12 PM MDT | Special Weather Statement | TFX | Judith Basin | 63 min |
| Aug 1, 3:23 PM MDT | Areal Flood Advisory | TFX | Lewis and Clark, Pondera, Teton | 4 hr |
| Aug 1, 3:33 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 42 min |
| Aug 1, 3:42 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 35 min |
| Aug 1, 4:38 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 52 min |
| Aug 1, 5:10 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 35 min |
| Aug 1, 5:21 PM MDT | Special Weather Statement | TFX | Cascade | 24 min |
| Aug 1, 5:23 PM MDT | Special Weather Statement | TFX | Fergus | 37 min |
| Aug 1, 5:29 PM MDT | Special Weather Statement | TFX | Cascade | 46 min |
| Aug 1, 5:32 PM MDT | Special Weather Statement | TFX | Teton | 28 min |
| Aug 1, 5:40 PM MDT | Special Weather Statement | TFX | Fergus | 50 min |
| Aug 1, 5:43 PM MDT | Areal Flood Advisory | TFX | Glacier | 3 hr |
| Aug 1, 5:50 PM MDT | Areal Flood Advisory | TFX | Cascade, Lewis and Clark, Pondera, Teton | 5 hr |
| Aug 1, 5:58 PM MDT | Special Weather Statement | TFX | Cascade | 32 min |
Nearby
Flash Flood Warnings in Montana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.